Panadol Extend provides fast pain relief* that lasts up to 8 hours so you can enjoy fitness time with your loved ones with no worries.​

*For acute pain conditions.​
Panadol products contain paracetamol; do not take it with other medicines that also contain paracetamol. ​
Paracetamol is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. ​
If you have liver or kidney disease, talk to your doctor before taking paracetamol. ​
Do not take more than recommended dose, as this may be harmful, including serious harm to your liver.

source: https://tncpartner.com/

Xem thêm các bài viết về Sức Khỏe: https://tncpartner.com/category/suc-khoe/